Asthma UK community forum
10,848 members17,249 posts

Sirdupla

Hi, my son who is 9 has been on Seretide for the past few months. He has recently developed a tic where he is shaking his head and this is getting really noticeable that his friends have started to comment 😞. I looked at his inhalers and noticed that his current and last one had been changed to Sirdupla and the timings coincide. It is possible they are linked?? Thanks

1 Reply
oldestnewest

I think you should consult your medical professional. My understanding is that this medication is only for over 18's!

"Sirdupla can be used in patients over 18 years of age not adequately controlled with inhaled corticosteroids and an 'as needed' inhaled short-acting β2-agonist, and in those already adequately controlled on both an inhaled corticosteroid and a long-acting β2-agonist."

"Children: Under 18 years, not recommended."

mims.co.uk/sirdupla-new-lab...

mims.co.uk/drugs/respirator...

There have been reports of tremor.

3 likes
Reply

You may also like...